# SDR C2XA10TY134

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 25,891 hours, 19,277 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: PE6402H6016050
- Condition: Missing
- Location: Hinge Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK AND INSPECTION FOUND THE CENTER HINGE BRACKET FOR THE LT GROUND SPOILER MISSING A HAT BUSHING.  MAINTENANCE REPLACED THE HAT BUSHING IAW EC5740-01152, A/C WILL BE RELEASED AT THE END OF THE CHECK.
